# SDR YENA20130818182

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000045
- Aircraft time: 19,816 hours, 11,993 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2005090899
- Condition: Failed
- Location: Nr 1
- Part time: 19,816 hours, 11,993 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY AND ACFT DIVERTED DUE TO SMOKE ODOR AT COCKPIT AND CABIN.  R & R NR 1 ACM IAW 21-51-05-04.  OPS CHECK GOOD.
